# SDR 99ZZZX2445

- Difficulty date: June 7, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N690DP
- Make and model: Beech 95-B55
- Aircraft serial: TC2347
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Line
- Condition: Worn
- Location: Rt Wing
- Part time: 3,368 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING BOOT DE-ICE LINE RUBBED/MELTED THROUGH BECAUSE OF CONTACT WITH PNEUMATIC OUTPUT LINE FROM RIGHT ENGINE PUMP.  VERY DIFFICULT TO INSPECT.
